# SDR AU000381

- Difficulty date: March 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 20 LOCATED IN R1 DOOR CUTOUT SEVERELY CORRODED.AREA OF CORROSION 152.4MM BY 101.6MM (6IN BY 4IN) WITH A MAXIMUMDEPTH OF 2.8MM (0.112IN). EVIDENCE OF PREVIOUS CORROSION REMOVALIN THE SAME AREA.
